Unisom SleepMelts Cherry Flavor Diphenhydramine HCl Tablets, 24ct

Unisom SleepMelts Cherry Flavor Diphenhydramine HCl Tablets, 24ct

Unisom

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Unisom Sleepmelts, 24-Count:Nighttime sleep-aid, diphenhydramine HCl 25mg24 cherry-flavored tabletsDiphenhydramine HCL 25mg is non-habit formingDissolves in 30 secondsNo need to take them with a beverage Helps to to get up the next day feeling refreshedMade to help you fall asleep
...more >>

Ingredients

Active Ingredient: Diphenhydramine Hcl. Inactive Ingredietns: Citric Acid, Ethylcellulose, Flavor, Hydroxypropyl Cellulose, Mannitol, Microcrystalline Cellulose, Pvp, Red 7, Starch, Sucralose, Sucrose.

Always refer to the actual package for the most accurate information